# SDR SWIA202161180

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOORBEAM, RIGHT BL12: SUSPECT CRACK AT THE FS280 ATTACH FLANGE (MARKED).    (C-CHECK RO 9-21-21)   REPAIRED COCKPIT FLOORBEAM AT RBL 12 FS 280.00 REF CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M 337. SEE CONTINUE CARD FOR MORE DETAILS
